[1]付志青,郭小江,李珍真.自然偏序和局部拟适当半群(英文)[J].江西师范大学学报(自然科学版),2012,(04):339-342.
 FU Zhi-qing,GUO Xiao-jiang,LI Zhen-zhen.Naturally Partial Orders and Locally Quasi-Adequate Semigroups[J].,2012,(04):339-342.
点击复制

自然偏序和局部拟适当半群(英文)()
分享到:

《江西师范大学学报》(自然科学版)[ISSN:1006-6977/CN:61-1281/TN]

卷:
期数:
2012年04期
页码:
339-342
栏目:
出版日期:
2012-08-01

文章信息/Info

Title:
Naturally Partial Orders and Locally Quasi-Adequate Semigroups
作者:
付志青;郭小江;李珍真
南昌大学抚州医学分院, 江西 抚州, 344000;江西师范大学数学与信息科学学院,江西 南昌, 330022;景德镇高等专科学校, 江西 景德镇, 333000
Author(s):
FU Zhi-qing GUO Xiao-jiang LI Zhen-zhen
Keywords:
naturally partial order adequate semigroup quasi-adequate semigroup abundant semigroup
分类号:
CLC;O152.7
文献标志码:
A
摘要:
定义了富足半群上一个自然偏序 e≤,给出研究了自然偏序 e≤的性质,证明了:富足半群S是幂等元连通的局部拟适当半群当且仅当e=≤≤,丰富和推广了Lawson的局部半群的相关结果.
Abstract:
The naturally partial order on an abundant semigroup is defined. Some characterizations of are obtained. In particular, it is proved that for an abundant semigroup S, S is an idempotent-connected locally quasi-adequate semigroup if and only if on S. This enriches and extends the result of Lawson about locally orthodox semigroups.

参考文献/References:

[1] Nambooripad K S S. The natural partial order on a regular semigroup [J]. Proc Edinburgh Math Soc, 1980, 23(3): 249-260.
[2] Lawson M V. An order theoretic characterization of locally orthodox regular semigroups [J]. Semigroup Forum, 1989, 39: 113-116.
[3] Fountain J B. Abundant semigroups [J]. Proc London Math Soc, 1982, 44(1): 103-129.
[4] Fountain J B. Adequate semigroups [J]. Proc Edinburgh Math Soc, 1979, 22(2): 113-125.
[5] El-Qallali A, Fountain J B. Idempotent-connected abundant semigroups [J]. Proc Royal Soc Edinburgh: Sect A, 1981, 91(1/2): 79-90.
[6] Lawson M V. The natural partial orders on an abundant semigroup [J]. Proc Edinburgh Math Soc, 1987, 30(2): 169-186.
[7] Guo Xiaojiang, Luo Yanfeng. The natural partial orders on abundant semigroups [J]. Adv Math: China, 2005, 34(3): 297-308.
[8] Guo Xiaojiang, Shum K P. The Lawson partial order on rpp semigroups [J]. Int J Pure Appl Math, 2006, 29(3): 413-421.
[9] Guo Xiaojiang, Shum K P, Zhu Yongqian. Rees matrix covers for tight abundant semigroups [J]. Asian-European J Math, 2010, 3(3): 409-425.
[10] Howie J M. An introduction to semigroup theory [M]. London: Academic Press, 1976.
[11] Hall T E. Some properties of local subsemigroups inherted by larger semigroups [J]. Semigroup Forum, 1982, 25(1): 35-49.
[12] Cui Ranran, Guo Xiaojiang, Qiu Shuming. Right adequate monoids of type F [J]. Journal of Jiangxi Normal University: Natural Science, 2009, 33(1): 5-8.
[13] Liu Haijun, Guo Xiaojiang. The natural partial order on right E-full wlpp semigroups [J]. Journal of Jiangxi Naormal University: Natural Science, 2009, 33(1): 9-11.
[14] Qiu Shuming, Guo Xiaojiang. Factorizable rpp semigroups [J]. Journal of Jiangxi Normal University: Natural Science, 2009, 33(3): 309-311.
[15] Hu Zhibin, Guo Xiaojiang. Cryptic wpp semigroups [J]. Journal of Jiangxi Normal University: Natural Science, 2010, 34(3): 253-256.
[16] El-Qallali A, Fountain J B. Quasi-adequate semigroups [J]. Proc Royal Soc Edinburgh: Sect A, 1981, 91(1/2): 91-99.

更新日期/Last Update: 1900-01-01